Does Percocet Cause Acne?

Percocet is a prescription medication used to treat moderate to severe pain. Although acne is not listed as a side effect of Percocet, all drugs can potentially affect acne-related hormones.

Please tell us about your experience with Percocet. Be accurate and honest. Thanks.

5 Replies to “Does Percocet Cause Acne?”

  1. I did percocet for about 4 days (Heavy) like 20 pills a pop. And I broke out like crazy. Thats why I stopped. That, and I got suspended for having them at school.. :/

  2. i have been using percocet for a year of so now,and it seems that my face breaks out if theres a day or so that i dont take any..Could this be causing my skin to do this?

  3. I have been taking 4-6 Percocet a day, for about 2 weeks (since my knee surgery), and I have noticed (within the past week or so) crazy breakouts on my face and neck. The itching side-effect is bearable, but this is just ridiculous. I will definitely be asking my doctor for an alternative.

  4. Because Of surgery, I’ve been taking 15 mg of Percocet every 4 hours for 6 days now. Since then I have been breaking out on my face and chest. It’s unusual for me to get acne in those places. Mixed with the itching side effect, I wake up having scratched off the pimples which is causing scarring!! I’m considering switching medications.

Leave a Reply to Gen Cancel reply

Your email address will not be published.